Improved algorithm for electromagnetic scattering of plane waves and shaped beams by multilayered spheres

Abstract : no abstract
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01596845
Contributor : Alexandre Poux <>
Submitted on : Thursday, September 28, 2017 - 10:03:49 AM
Last modification on : Friday, February 8, 2019 - 4:06:02 PM

Identifiers

Citation

Z.S. Wu, L.X. Guo, K.F. Ren, G. Gouesbet, G. Gréhan. Improved algorithm for electromagnetic scattering of plane waves and shaped beams by multilayered spheres. Applied optics, Optical Society of America, 1997, 36 (21), pp.5188-5198. ⟨10.1364/AO.36.005188⟩. ⟨hal-01596845⟩

Share

Metrics

Record views

62